# SDR AUS20031149

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U00011
- Part serial: A1840A0080
- Condition: Deflated
- Location: Lt Mlg
- Part time: 18,111 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT BODY LANDING GEAR NR 4 REAR TIRE FLAT.
